# SDR AALA200810025

- Difficulty date: October 15, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N510AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49804
- Aircraft time: 55,714 hours, 28,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP ANGLE CORRODED STATION 160 RIGHT.  REPLACED CUSP ANGLE FROM STATION 144 TO 227 PER SRM 53-05-00 AND ESO 80559 DATED 10/13/08.
